# SDR SWAA2020102222172

- Difficulty date: September 23, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR CUT OUT ON STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN.  REPLACED FWD SERVICE DOOR STUD FRAME LOCATED BS 294.5 AT LEVEL STRINGER 17R, IAW SRM B737-700 51-40-02 AND DRAWING 141A8350 REV A.
